Picone's Identity and the Moving Plan Procedure

Date

1995-10-06

Authors

Allegretto, Walter
Siegel, David

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

Positive solutions of a class of nonlinear elliptic partial differential equations are shown to be symmetric by means of the moving plane argument coupled with Spectral Theory results and Picone's Identity. The method adapts easily to situations where the moving plane procedure gives rise to variational problems with positive eigenfunctions.

Description

Keywords

Symmetry, Positive solutions, Nonlinear elliptic, Moving plane, Spectral Theory, Picone's Identity

Citation

Allegretto, W. & Siegel, D. (1995). Picone's identity and the moving plan procedure. Electronic Journal of Differential Equations, 1995(14), pp. 1-13.

Rights

Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License